# SDR EISA20010097

- Difficulty date: June 19, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- Aircraft time: 80,623 hours, 55,991 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: NPN
- Condition: Corroded
- Part time: 80,623 hours
- Component: Stringer, Boeing
- Component part number: NPN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. STA. 1183 & STRINGER 22 LEFT HAS CORROSION BLISTER 8" FWD OF BULKHEAD.CORRECTIVE ACTION:  REMOVED DAMAGED SECTION OF STR. 22L PER B727 SRM 53-10-3, FIG. 1. FABRICATED REPLACEMENT STRINGER USING BAC 1498-144 & STRINGER SPLICE USING BAC 1498-132. TREATED & PRIMED PER B727 SRM 51-10-6. INSTALLED STRINGER AND SPLICE PER B727 SRM 51-10-3.
